# SDR ASAA2021062035304

- Difficulty date: June 20, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 59,227 hours, 23,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750217
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT TRANSITION PANEL UPPER SURFACE HAS SPOTS OF CORROSION FROM STA 727C +8 TO 727 I.        DOT:A167. GROUNDED - YES. INSTALLED REPAIR AFT CARGO L/H TRANSITION PANEL FROM STA 727+8 TO 727I. IAW B737-900 SRM 53-00-53-2R-5 4 E-N   REMOVED DOT.
